Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 6.

Zhang, Kewei, Crooks, Elaine and Orlando, Antonio (2018) Compensated convexity methods for approximations and interpolations of sampled functions in Euclidean spaces: applications to contour lines, sparse data and inpainting. SIAM Journal on Imaging Sciences . ISSN 1936-4954 (In Press)

Zhang, Kewei, Crooks, Elaine and Orlando, Antonio (2016) Compensated convexity methods for approximations and interpolations of sampled functions in Euclidean spaces: theoretical foundations. SIAM Journal on Mathematical Analysis, 48 (6). pp. 4126-4154. ISSN 1095-7154

Zhang, Kewei, Crooks, Elaine and Orlando, Antonio (2016) Compensated convex transforms and geometric singularity extraction from semiconvex functions. Scientia Sinica Mathematica, 46 (5). pp. 747-768. ISSN 1674-7216

Zhang, Kewei, Crooks, Elaine and Orlando, Antonio (2015) Compensated convexity, multiscale medial axis maps and sharp regularity of the squared-distance function. SIAM Journal on Mathematical Analysis, 47 (6). pp. 4289-4331. ISSN 1095-7154

Zhang, Kewei, Orlando, Antonio and Crooks, Elaine (2015) Compensated convexity and Hausdorff stable extraction of intersections for smooth manifolds. Mathematical Models and Methods in Applied Sciences, 25 (05). pp. 839-873. ISSN 1793-6314

Zhang, Kewei, Orlando, Antonio and Crooks, Elaine (2014) Compensated convexity and Hausdorff stable geometric singularity extractions. Mathematical Models and Methods in Applied Sciences, 25 (04). pp. 747-801. ISSN 1793-6314

This list was generated on Mon Apr 22 18:45:19 2024 UTC.